CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Kolmogorov-Chentsov Theorem and Differentiability of Random Fields on Manifolds

R. Andreev ; Annika Lang (Institutionen för matematiska vetenskaper, matematisk statistik)
Potential Analysis (0926-2601). Vol. 41 (2014), 3, p. 761-769.
[Artikel, refereegranskad vetenskaplig]

A version of the Kolmogorov-Chentsov theorem on sample differentiability and Hölder continuity of random fields on domains of cone type is proved, and the result is generalized to manifolds.

Nyckelord: Kolmogorov-Chentsov theorem , Random fields on manifolds , Sample differentiability , Sample Hölder continuity , Sobolev embeddings



Denna post skapades 2014-07-09. Senast ändrad 2014-11-18.
CPL Pubid: 200363

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Matematisk analys
Sannolikhetsteori och statistik

Chalmers infrastruktur